Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lower back pain, loose stool, fragmented. What is the cause?

i have been having lower back pain after bowel movement...stool is loose and fragmented..its dark green in color..this is happening for about 2 months now..the pain is not severe and before i use to have pain for hours but now i am having this pain for 30 minutes to 1,2 hours..what might be causing this problem..i some time have pain in my left abdomen but not regularly..only some days

Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

First after a physical examination by your doctor you should get stool examination done to find out if there are any ova or cysts present or any infection is responsible for this.

Do you have this back pain associated with bowel movement or at other times also?

Do you have any blood or mucus in the stool?

Continue to ask further queries.
Hope this helps.
Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor